# SDR ASAA2016010114616

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,767 hours, 10,456 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000 RECORDED FAULT CODE 73-31371 UPPER EGT SECTORS READING HIGH NR 1 ENGINE ECONOMIC FAULT.  ACFT GROUNDED.  R & R NR 1 ENGINE UPPER 11 FUEL NOZZLES IAW POWERPLANT-73CMPT-07267-2.  PERFORMED REPAIR CONFIRMATION IAW FIM 73-11, TASK 801. NO RECENT FAULTS NOTED.
